A Non-Convex Analogue to Fenchel Duality - Université Paris 1 Panthéon-Sorbonne Access content directly
Journal Articles Journal of Functional Analysis Year : 2001

A Non-Convex Analogue to Fenchel Duality

Mohammed Bachir
  • Function : Author
  • PersonId : 960537
  • IdRef : 252864964


We introduce and study a new notion of conjugacy, similar to Fenchel conjugacy, in a non-convex setting. Dual versions of Šmulyan's classical result are established in the framework of this conjugacy, which reveal a relation between well-posed problems and the differentiability. As an application we deduce the generic Fréchet differentiability of the norm $‖·‖∞$ in certain spaces of bounded continuous functions (i.e., $Lipα(X) $ for $0<α \leq 1$).
No file

Dates and versions

hal-01183279 , version 1 (07-08-2015)


  • HAL Id : hal-01183279 , version 1


Mohammed Bachir. A Non-Convex Analogue to Fenchel Duality. Journal of Functional Analysis, 2001, 181 (2), pp.300-312. ⟨hal-01183279⟩
149 View
0 Download


Gmail Facebook X LinkedIn More